# SDR TSAA0027106

- Difficulty date: March 24, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 65638516
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 112 - KOA-HNL - UNABLE TO RETRACT L/E DEVICES AND TRAILING EDGE FLAPS AFTER TAKEOFF.  RETURNED TO KOA, UNEVENTFUL LANDING.  REMOVED AND REPLACED THE FLAP DRIVE UNIT PER MM 27-51-201.  ADJUST AND TEST PER MM 27-51-221.  GROUND OPS AND LEAK CHECK OK.  REPLACED BROKEN TRAILING EDGE FLAP CONTROL CABLES WFFB-2 AND WFFD-2.  ADJUST AND TEST PER MM 27-51-201.  AIRCRAFT RETURNED TO SERVICE.  (M)
